# SDR CALA2021120202238

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fitting
- Part number: D55982000020054T
- Condition: None
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NEEDS HINGE FITTING INNER BUSHING 5 EACH REMOVED A ND REPLACED PER NR 9292272/20272 SPEC# A3NB-55-3-0001 GEN BY V06 1070 RMVD AND RPLD 4 EACH ELEVATOR INNER BUSHINGS AT HINGES #2 I/B, # 3 I/B, #5 I/B AND #6 I/B IAW CMM 55-21-15-401-801-A01. RMVD AND RPLD LH ELEVATOR HINGE #1 PN D5598200020054 IAW AIRBUS SRM 51-42 -11 MECH V061742 INSP BY V077960.
